MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 48MM

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 48MM
Catalog Number 940-02-48D
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported: "revision happened because of the cup placement.They took the liner/cup out and reamed the acetabulum to a 50 and adjusted the angle of the cup.The patient was dislocating out the back.There was no product failure, only an issue with where the product was placed.Unknown 54".The previous surgery and the surgery detailed in this event occurred 1 month, 4 days apart.Item number: 940-02-48d "item description: empowr acet system, cup, hemispherical, cluster hole, 48mm " lot#: 798z1197 part revision: c product type: hip manufacture date: 29-sep-2025 expiration date: 22-sep-2031.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to lateral tibial bone collapse leading to malalignment.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Revision happened because of the cup placement.They took the liner/cup out and reamed the acetabulum to a 50 and adjusted the angle of the cup.The patient was dislocating out the back.There was no product failure, only an issue with where the product was placed.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACET SYSTEM, CUP, HEMISPHERICAL, CLUSTER HOLE, 48MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key25369534
Report Number1644408-2026-01073
Device Sequence Number16116036
Product Code LPH
UDI-Device Identifier00190446311546
UDI-Public00190446311546
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940-02-48D
Device Lot Number798Z1197
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-321 LOT: 860B1297; 940-00-035 LOT: 148Z1182; 940-00-045 LOT: 150Z1100; 942-01-32D LOT: 616Z1073
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexUnknown